# SDR ASOA2015072913550

- Difficulty date: July 29, 2015
- Submitted: August 20, 2015
- Operation: Air carrier
- Aircraft: N871AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7537
- Aircraft time: 31,123 hours, 28,798 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 589
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 589 FRAME IS CORRODED FROM STR 26R TO 23L.  UNDER FURTHER INVESTIGATION FOUND DAMAGED AREA TO BE OUT OF LIMITS IAW SRM 53-00-00, FIG 102, SHEET 2.  INSTALLED NEW FRAME SECTOR AT FS 589 IAW SRM 51-42-06, PN 601R36025-61.  REMOVED STR 23R FROM FS 589.00 TO 605.00 IAW SRM 51-42-06.  INSTALLED STR 23R FROM FS 589.00 TO 605.00 IAW SRM 51-42-06.
